I am currently doing radiation and chemo. I have done 13 radio and 3 cistplatin. So far I’m not experiencing any side effects but my doctor keeps telling me to be prepared to be hospitalized. I’m wondering if anyone can tell me when to expect things to start getting worse or if it’s possible they won’t?
Hi. Glad to hear it's not giving you any trouble. I had minimal side effects, tiredness was the main one and a bit of constipation /dihorrea. I kept getting told I was going to be poorly but thankfully never was. Here's hoping the rest of your treatment continues as well as it is now x
Hi Boundie :-)
Pretty much the same as Philleepa, I had a bit of diarrhoea and a fair bit of fatigue (though I was doing some monstrous travelling!) I think it kicked in during the third week though I cannot now remember precisely as it was so long ago. Quite a lot of us sail through this without any significant difficulties so if you continue to feel bright and chipper, don't start thinking that means it's not working! It is! I think your doctor is saying that so that you don't feel desperately disappointed or worried if it does start to catch up with you.
Be lucky :-)